I am a certified geriatric pharmacist with over 23 years experience as a long-term care consultant to nursing homes. I also do community-based consulting on an individual basis. My facility-based monthly newsletter on pharmacy topics is read by nurses in over 200 long-term care facilities in 5 states.
I received a BS in Pharmacy in 1980 with post-graduate work in public health. I have had a Consultant Pharmacist license since 1984.
American Society of Consultant Pharmacists
.I received certification in geriatric pharmacy in 1998.
I enjoy helping seniors feel more confident about taking their medications, and to avoid problems when they are on multiple medications.
I am currently starting to develop a community-based consulting service for individuals in assist-living facilities and those residing at home.
There are many ways to save money on your medications. If you are concerned about a loved one taking too many medications,check it out! It is possible to develop a relationship with your neighborhood pharmacist no matter how busy he/she seems in order to get your questions answered.
|Zent||09/17/16||10||10||10||Thanks a lot!!|
|Zent||09/16/15||10||10||10||Thanks a lot, Ms.Scott!!|
|Barbara||07/27/15||3||10||10||I'm not sure I even want to .....|
HiPhilip, Depakote and lamotrigine are both anitseizure meds but normally used as mood stabilizers. If 1 is not effective, the other med can be tried. Lokewis, sertralone and venlafaxine are both antidepressanrs
Hi, I would not recommend any kind of sleeping medication. As far as the exhaustion is concerned, Is she getting any kind of exercise or does she just sit in a chair all day? If there is no physical
Hi, Philip, You did not mention if she is taking any other medications. I would be happy to look over her medication list and make recommendations. Mary
Hi, Howard, First of all, how old are you? Older people metabolize medications at a slower rate and , depending on the drug, this can affect how long it stays in your body. If you are over 65 and or
HiKaren, Nortriptyline in persons older than 65 yrs can cause problems because it is not metabolized as fast so side effects are more common. That being said, 40mg a day is not that high of a dose.